Cookies?
Library Header Image
LSE Research Online LSE Library Services

Nonparametric analysis of factorial designs with random missingness: Bivariate data

Kuha, Jouni and Akritas, Michael G and Antoniou, Efi S (2006) Nonparametric analysis of factorial designs with random missingness: Bivariate data. Journal of the American Statistical Association, 101 (476). pp. 1513-1526. ISSN 0162-1459

Full text not available from this repository.

Identification Number: 10.1198/016214506000000537
Item Type: Article
Official URL: http://www.ingentaconnect.com/content/asa
Additional Information: © 2006 American Statistical Association
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Methodology
Departments > Statistics
Date Deposited: 09 Sep 2008 17:09
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16365

Actions (login required)

View Item View Item